MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COREDX; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION COREDX; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00515220
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a051104 captures the reportable event of jaws failure to close.
 
Event or Problem Description
It was reported to boston scientific corporation that a coredx was used in the lung during a bronchoscopy procedure performed on (b)(6) 2024.During the procedure, the jaws of the coredx device were unable to close and prevented the forceps from being withdrawn back through the scope channel.As a result, the entire scope with the forceps was pulled out.The end of the forceps was then cut, which allowed the remainder of the forceps to be pulled out of the scope.A different device was used to complete the procedure successfully.There were no patient complications as a result of this event.

Brand Name
COREDX
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19011249
Report Number3005099803-2024-01399
Device Sequence Number19776245
Product Code EOQ
UDI-Device Identifier08714729971054
UDI-Public08714729971054
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K183085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00515220
Device Catalogue Number55458
Device Lot Number0033192219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2024
Initial Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown